MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTF71, KII FIOS 12X150MM Z-THREAD, 6BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CTF71, KII FIOS 12X150MM Z-THREAD, 6BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTF71
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: robot partial nephrectomy event description: "during the setup of the robot, 8mm robot's trocar was inserted into our ctf71 trocar.At the beginning of the procedure, they noticed that our trocar was broken and a piece of it fell into the patient's abdomen.At the end of the surgery, the surgeon examined the area and got the piece of the trocar out in the bag with the specimen." no patient injury.The patient was released home feeling well.The product is available for return.Additional information received from distributor via email on 17apr2024: "the trocar was inserted by rotating in alternating clockwise and counterclockwise.They report there was no difficulty during insertion.The robot was da vinci si." intervention: took out from the patient abdomen the piece of the broken trocar patient status: was released home.
 
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of a fractured cannula shaft.The wall thickness of the cannula shaft near the fracture was measured and did not meet specifications.Based on the condition of the returned unit, it is likely that the reported event was due to uneven wall thickness of the cannula which could cause the cannula to be more susceptible to fracture.
 
Event or Problem Description
Procedure performed: robot partial nephrectomy.Event description: "during the setup of the robot, 8mm robot's trocar was inserted into our ctf71 trocar.At the beginning of the procedure, they noticed that our trocar was broken and a piece of it fell into the patient's abdomen.At the end of the surgery, the surgeon examined the area and got the piece of the trocar out in the bag with the specimen." no patient injury.The patient was released home feeling well.The product is available for return.Additional information received from distributor via email on 17apr2024: "the trocar was inserted by rotating in alternating clockwise and counterclockwise.They report there was no difficulty during insertion.The robot was da vinci si." intervention: took out from the patient abdomen the piece of the broken trocar.Patient status: was released home.

Brand Name
CTF71, KII FIOS 12X150MM Z-THREAD, 6BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
farah azmi
22872 avenida empresa
rancho santa margarita, CA 92688
9497138710
MDR Report Key19249872
Report Number2027111-2024-00619
Device Sequence Number6590491
Product Code GCJ
UDI-Device Identifier00607915125035
UDI-Public(01)00607915125035(17)260407(30)01(10)1488474
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K041795
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/07/2026
Device Model NumberCTF71
Device Catalogue Number101470688
Device Lot Number1488474
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/06/2024
Supplement Report FDA Received Date07/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI SI
Patient SexUnknown